# SDR C2XA97CL033

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 1013890235
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3237 - CREW REPORTED DURING CRUISE FLIGHT, THE LEFT HAND ENGINE OIL PRESSURE ROSE TO 140 PSI.  AIRCRAFT RETURNED TO FIELD WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT THEN REMOVED AND REPLACED THE OIL PRESSURE TRANSMITTER IAW B1900 MM 79-30-00.  OPERATIONAL CHECKS SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  ACFT TT 3,234.5 HOURS.  ACFT TC 4,053.  (X)
